# SDR SWAA042896

- Difficulty date: October 5, 2004
- Submitted: October 8, 2004
- Operation: Air carrier
- Aircraft: N632SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27707
- Aircraft time: 28,406 hours, 24,303 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Rod End
- Part number: 65C35943
- Condition: Worn
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, LT AND RT ELEVATOR TABS FAILED FREEPLAY CHECK.  REMOVED AND REPLACED BOTH NR 1 ELEVATOR TABS ROD END HARDWARE PER MM.
